MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALL POLY KNEE; DOMED TRI-PEG PATELLA, 35X9MM, E-PLUS

ENCORE MEDICAL L.P. ALL POLY KNEE; DOMED TRI-PEG PATELLA, 35X9MM, E-PLUS
Model Number 130-03-735
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to patella pain.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to patella pain.The previous surgery and the surgery detailed in this event occurred 1 year 4 months apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available.The revision surgery was completed as intended and without incident.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports (ncmr) associated with the product that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to pain.There were no findings during this evaluation that indicate that the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.There are multiple factors that may contribute to an event that are outside of the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, excessive range of motion, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Additional Manufacturer Narrative
D10 adding concomitant part 600-15-100.

Brand Name
ALL POLY KNEE
Common Device Name
DOMED TRI-PEG PATELLA, 35X9MM, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
teffany hutto
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key9511003
Report Number1644408-2019-01265
Device Sequence Number2080694
Product Code OIY
UDI-Device Identifier00888912108553
UDI-Public(01)00888912108553
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2022
Device Model Number130-03-735
Device Catalogue Number130-03-735
Device Lot Number156N1248
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer12/23/2019
12/23/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date01/28/2020
08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
600-15-100 COBALT G-HV BONE CEMENT 40GM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale